Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the risk if a person has taken ten tablets of Nexito? Has leg pain and insomnia

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
what is risk, if a person taken 10 tablets of NEXITO PLUS 50 mg, she is in icu
she is regularly taking this 2 tabs, as she has severe pain in legs and insomnia as well as supposed to under anxiety, tension and depression
Posted Sun, 22 Jul 2012 in Drug Abuse
Follow-up: What is the risk if a person has taken ten tablets of Nexito? Has leg pain and insomnia 19 minutes later
sir/madam, i need urgent answer, other wise the patient is in medical supervision and there is NO ANY USE OF BELATED SUGGESTIONS, PLZ URGENT OR REFUND
 
 
Answered by Dr. Rakesh Madhyastha 22 minutes later
Hello

Thanks for the query

I must add that this forum is not for emergencies. Nexito contains escitalopram which is a relatively safe drug in over dosages and leads to only minor issues like confusion, agitation and tachycardia. I am happy she is in the icu and is under good medical supervision. However in prescription drug over dosages one must make sure other more toxic drugs like iron tablets, acetaminophen are not taken along with these.

I hope I have answered your query. Please do ask further queries if you have any

I wish her a speedy recovery
Above answer was peer-reviewed by
 
Follow-up: What is the risk if a person has taken ten tablets of Nexito? Has leg pain and insomnia 27 hours later
is there any long term side effect? also, she is feeling very weak and could not even sit by self and is feeling drowsiness? but, doctor is suggesting to relieve and recover at home.
is the weakness and inability of movement and sitting is its effect?
 
 
Answered by Dr. Rakesh Madhyastha 6 hours later
Hello

There will be no long term complications due this over dosage. The drowsiness will recover by 48 hours if it doesn't then it's a cause for concern and she will have to re visit the hospital.
Please make sure she receives treatment from a good psychiatrist to prevent future recurrences of such behavioural tendencies.

I hope I have answered your query, please accept my answer if you have no further ones

I wish you good health

Regards
Above answer was peer-reviewed by
 
Follow-up: What is the risk if a person has taken ten tablets of Nexito? Has leg pain and insomnia 2 hours later
what about the weakness and inability to movement?
 
 
Answered by Dr. Rakesh Madhyastha 6 minutes later
Hello

The weakness and the inability to move mostly secondary to the overdosage. It should get better in time. In my experience all of them have improved without issues. However I would like to add here that I have not examined her nor have I gone through the blood reports. It is best that you follow the advice of your primary doctor. People who have overdosed on nexito almost always do well.

I wish her a speedy recovery

Thank you
Above answer was peer-reviewed by
 
Follow-up: What is the risk if a person has taken ten tablets of Nexito? Has leg pain and insomnia 3 hours later
THANX SIR
 
 
Answered by Dr. Rakesh Madhyastha 4 hours later


Welcome
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor